# SDR R61A2021081400645

- Difficulty date: July 28, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 AFT PASSENGER DOOR CUTOUT CORROSION FOUND ON LOWER MID SEAL REST BTWN FR84-86 STR 17 LH. REPLACED SEAL REST PN 170-87556-401 IAW SRM 51-41-01 SEE AAR NRC# 4500937-2000-0042. AC WAS RTS.
